Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on normal dilations


Author: Arnold Lebow
Journal: Proc. Amer. Math. Soc. 16 (1965), 995-998
MSC: Primary 47.40
DOI: https://doi.org/10.1090/S0002-9939-1965-0188794-3
MathSciNet review: 0188794
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. Andô, A note on invariant subspaces of normal operators, Arch. Math. 14 (1963), 337-340. MR 0154115 (27:4073)
  • [2] S. K. Berberian, Introduction to Hilbert space, Oxford Univ. Press, New York, 1961. MR 0137976 (25:1424)
  • [3] E. Bishop, A minimal boundary for function algebras, Pacific J. Math. 11 (1959), 629-642. MR 0109305 (22:191)
  • [4] S. N. Mergelyan, Uniform approximations to functions of a complex variable, Amer. Math. Soc. Transl. (1) 3 (1954), 294-391. MR 0060015 (15:612h)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.40

Retrieve articles in all journals with MSC: 47.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0188794-3
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society